# SDR SWAA2014102233307

- Difficulty date: September 25, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 33,363 hours, 14,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT ACTUATOR ATTACH POINT NOSE SKIN CRACKED OTBD SIDE 2ND LOCK FASTENER DOWN FROM TE.  REPAIRED SKIN IAW SRM.
